# SDR AUS20020745

- Difficulty date: July 25, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-24-260
- Engine: Lyc IO540E1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 2634505
- Condition: Cracked
- Location: Engine Noise Sup
- Part time: 400 cycles
- Component: Engine Noise Sup, Lyc, IO540E1A5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MUFFLER OUTLET PIPE CRACKED AT REAR SUPPORT CLAMP.
